A blister formed after Rituxan infusion again

A blister formed after Rituxan infusion again

On Wednesday I was feeling something itching me under me right breast. I looked many times but didn’t see anything. I was on high alert looking for blister under my breasts. I was very concerned over a repeat episode of the side effects that happened last September. https://multipleexperiences.org/2019/09/17/blisters-on-breast/?preview=true&frame-nonce=b3345af611. When my aid looked on Thursday she was able to see a few little bumps in the area like a rash. We used a little Neosporin on the area. Last night I had an open sore. One of those bumps became a blister and opened.

  • Well it seems I have a side effect to my infusion although this time is significantly better than the last time. https://multipleexperiences.org/2019/10/29/blisters-and-rituxan/?preview=true&frame-nonce=b3345af611First, this time I was given the liquid Benadryl through the IV. Second, I didn’t have the blisters start immediately after the infusion. However, as tiny as this one blister is, you can’t deny this has something to do with the infusion. I’m hoping that this stays small and I don’t continue to have skin issues. Having open sores and skin infections during this corinavirus is not an ideal situation. My body has enough to deal with. Last time the skin issues ended with an abscess and 3 weeks of antibiotics.
  • I notified my neurologist of the skin issue that has started. She was not a strong believer that the infusion had anything to do with the skin the last time. I don’t think you can deny it now. I wouldn’t discontinue Rituxan due to one blister but of course I’ll have to see if anymore cone out. At this point it is a tiny one and I’m not concerned. I just needed it noted more than anything.
  • Leave a Reply

    Your email address will not be published.

    %d bloggers like this: